It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Thermogenic weightloss/energy supplements

page: 1
0

log in

join
share:

posted on Nov, 23 2005 @ 11:55 PM
link   
Hello, I love to work out & weight train/lift weights; its an excellent stress relief and keeps you looking young. Anyways no matter how much I worked out (I'm talkin 2-3 hours everyday if possible) I could never seem to lose a tiny patch of flab around my belly button. I went down to my local GNC and got these Exenedrine RFA and various other pills that were suppossed to speed up my metabolism. Anyways once I started taking them my strength & energy level went way up initially but after a while I think I've become addicted to them. In fact I can hardly workout anymore with out taking them and feel lethargic & weak. It's also getting harder & harder to find them as ephedrine has been banned. The weird things is I think pro longed use can cause depression because if I go off them for awhile other than being really tired & unmotivated, i start to feel extremely happy after a week or so but then start taking them agian and repeating a cycle of engergetic depression versus lazy happiness.
Anyone esle notice this?




posted on Nov, 24 2005 @ 04:24 AM
link   
It could be that because of your feeling great & ability to train more & harder, you've actually exhausted yourself & not given yourself enough rest between training days. Your body needs time to recover from training & if not given, you will become tired & lethargic, kinda like the symptoms you are now experiencing. I'd suggest you take it easy for a few weeks & slowly ease yourself back into your training, BUT remember to have rest days in between, especially if you are not doing split sets. Your body needs to recover.



posted on Nov, 24 2005 @ 11:07 AM
link   
Shouldn't you be posting this on a weighlifter's forum or similar rather than a conspiricy site?

I would suggest that you stop taking banned substances, as there might be a reason why they were banned in the first place.



 
0

log in

join